≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Boiron Arnicare ®: $11.99

 

The ABC Homeopathy Forum

Shoulder & cervical, right hand pain Page 2 of 3

This is just a forum. Assume posts are not from medical professionals.
Status for the last three days, pain symptoms only:
For the first two days, I had headache day and night with little sleep. However, yesterday, no headache, but pain in the right upper arm in the night. Sleep okay. Since this morning no pain in right hand.
Please advise me the further course of medicines to take. With regards, uma
 
ummacsgmail.com last year
Start
calcarea phos 6X 4 tablets 3 times a day

And

Take arsenicum album 200c 3 doses at a gap of 10 minutes (total 3 doses overall, do not repeat)

(1 dose is 2 drops or 4 globules directly on tongue)

No other medicine

Give feedback after every 3 days
 
Mister4 last year
Present Status: No pain, good sleep in the night for the last three days.
I shall continue with calcarea and arsenicum till your further advice.
You may also advise med for -
- heavy hair falling
- No improvement on eating (Main Reason - I cannot eat after self-cooking, as explained earlier)
- Short-temper
Thanks & Regards,
Uma
 
ummacsgmail.com last year
I have advised arsenicum album 200c only for one day do not repeat arsenic

Continue with calc phos 6x

Alfalfa Q 10 drops in half cup of water
3-4 times daily.


Tell me after 1 week
[Edited by Mister4 on 2018-09-08 12:35:02]
 
Mister4 last year
Okay tku
 
ummacsgmail.com last year
Status -
Pain under control.
Sleeping well.
I feel tired and do work reluctantly
Hair falling continues.
After having meals (I eat very less qty) I feel restless and full.
I procured Alfafa and started taking it from today. Continuing with Calc phos 6x
Regards,
Uma
 
ummacsgmail.com last year
Keep continue with both medicines cal. phos 6x and alfalfa Q
And tell me after one week
 
Mister4 last year
I have acute pain in my right and left upper arms for the last three days. Today I could not turn my head right, left or top due to pain. Pain lifting the head - for instance eating. All these symptoms for last three days. Please advise what med to take.
Regards,
 
ummacsgmail.com last year
My sleep is ok.
 
ummacsgmail.com last year
Dear Mister 4,
Since I had unbearable pain on both my upper arms, and in the absence of your reply I took arsenicum album 200 c twice and feeling better now. Please advise if I can continue this alongwith calc phos 6x. Of course I started taking alfalfa for my appetite. Thanks.
 
ummacsgmail.com last year
Take apis 30c three times a day for 5 days
And other medicines same as before
And tell me after 5 days

Do not continue with arsenic 200c
 
Mister4 last year
Okay, thanks.
 
acs last year
Present status:
Right hand pain is better, under control. Pains occasionally sometimes. Appetite is not bad. There is a small bulge/swelling with pain in the collar bone, which again troubled me for a couple of days. Now the bone & hand pain on touching/pressng. Otherwise all good. Having good sleep now-a-days. Pls advise further dosages. Regards,
 
ummacsgmail.com last year
Dear Mister 4,
Please advise on my earlier e-mail. I continue taking the dosages advised earlier. Thanks.
 
ummacsgmail.com last year
Hi,

Mr 4 asked me to reply as he may be off forum until
Early October.

Please continue the alfalfa and cal phos. Stop Apis
For now- but report if sleep problems and pain starts to increase.
[Edited by simone717 on 2018-09-25 14:14:38]
 
simone717 last year
After stopping Apis, I had the intense pains on my right & also left forearms, right shoulder and lower occipital area for two days and I could not sleep. Meanwhile, since as per the Lab report mentioned earlier, I have vitamin D deficiency, I purchased a strip of 4 vitamin D tablets, which is to be taken 1 tab per week. I took one tab apart from continuing alfalfa and cal phos. The third day the pain reduced and I had good sleep since then. Now the pain is under control, but if I apply pressure, the pain is there. Appetite seems to be okay. I feel very weak and tired to do any work. Please advise me further course of medicines. Regards, Uma
 
ummacsgmail.com last year
It certainly seems that vitamin d is helping fix the root cause.

There are different types of vitamin d and
Knowing amount to dose / strength is important.

What does it say on the product as to type of vitamin d?
What is the strength of the tab?

What country are you in? Is there a problem getting g
Sun on your skin?
[Edited by simone717 on 2018-10-03 18:37:43]
 
simone717 last year
The medicine I took was Maxid-D3, pack of 4, to be taken 1 tab/week. After your response, I consulted an allopathic doctor for proper medication, who has now prescribed TAYO 60K, which is also to be taken once weekly for 16 weeks. He has also prescribed Thyronorm 25 mg to be taken for two months. I have to take diagnostic test after two months to know any improvement and further medication.
I am in northern part of India and there is no problem in getting the sun light at all. Winter will start from November, when I shall spend sometime in the sun.
Till this problem is over, I want use homeopathy for managing symptoms. Please let me know, if it is okay and what homeopathic medicines I should continue. In case of extreme pain, can I take a dose of Apis three/four times only or any other medicine for that matter? Please guide me.
 
ummacsgmail.com last year
Hi,
I would continue cal phos 6x. Use apis as a painkiller if needed but no more than 3 x a day .

Look at side effects of thyronorm as it can have effects of muscle cramps etc, and you want to differentiate your normal symptoms
From anything caused by that med. And you never want to be taking
A homeo med to stop symptoms from an allopathic med- you want to adjust or change or discontinue the allopathic med.
 
simone717 last year
Thanks simone
for your appropriate suggestion..
 
Mister4 last year
Dear uma,

May i see your all the reports ?
 
Mister4 last year
With reference to your request for seeing the Lab reports, I draw you to one of my earlier posts, where in reply to simone717’s query, I have reproduced the results of the Lab report. Probably you didn’t see it as you took my case later on. I reproduce the same for your kind information:

Did he test you for vitamin d deficiency and send to a lab? = simone717

No. However, only now I have tested for vitamin d deficiency and thyroid on my own.. It is positive for both. The results are:

TEST NAME; 25-OH VITAMIN D (TOTAL)
TECHNOLOGY: C.L.I.A.
VALUE: 17.89 ng/ml (Deficiency : < 20 ng/ml, Insufficiency: 20-30 ng/ml, sufficiency: 30-100 ng/ml)

TEST NAME: TRIIODOTHYRONINE (T3) VALUE: 102 ng/dl (REFERENCE RANGE 60-200)
TEST NAME: THYROXINE (T4) VALUE: 8.5 μg/dl (REFERENCE RANGE 4.5-12)
THYROID SYMULATING HORMONE () VALUE 6.26 μtu/ml (REFERENCE RANGE 0.3-5.5)

Only recently I find that vitamin d deficiency results in following symptoms:

1. Getting Sick or Infected Often (may be true for me)
2. Fatigue and Tiredness (true for me)
3. Bone and Back Pain (true for me)
4. Depression (sometimes)
5. Impaired Wound Healing (no)
6. Bone Loss (May be)
7. Hair Loss (true for me)
8. Muscle Pain (very true for me)

If you go through my earlier posts, from the beginning I have been mentioning about these symptoms.

Now the allopathic doctor has prescribed (1). TAYO 60K (for vitamin d deficiency) to be taken 1 tab /wk for 16 weeks and (2) Thyronorm 25 mg for thyroid to be taken daily for 2 months.

These medicines are not without side effects, but it differs from person to person and if the patient notices any serious side effect, the doctor may change the medicine.

As advised earlier, I feel better after taking vitamin d, for the last three days.

Now please advise me if I can continue with allopathic medicines and take homeopathic medicines to address my original symptoms so that no need for me to take allopathic medicines for ever. If yes, what homeopathic medicines to continue. Thanks and regards, Uma
 
acs last year
Dear simone717
And you never want to be taking
A homeo med to stop symptoms from an allopathic med- you want to adjust or change or discontinue the allopathic med. - simone717

Yes, I do not intend to take any homeo med for nullifying the effect/ side effect of allopathic med. I only need homeo med for addressing my original symptoms, by which may be I can reduce the intake of allopathic med. Please advise if you agree. With regards, Uma
 
acs last year
By the way, what med I require for hair loss? Regards, Uma
 
acs last year
Thyroid problems and vitamin d deficiency cause
Hair loss among other things. When correct levels are restored
The hair should go back to normal, no other meds needed.
 
simone717 last year
Dear uma

I think you have one more thread for prescription

I dont think you should mix up medicines, its homeopathy if you will take many medicines it will harm you, in homeopathy you dont need different medicines for different problems, homeopathy is about taking single and simple substance at a time in minimum dose....
 
Mister4 last year

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.